City Research Online

Items where City Author is "Eisele, Florian"

Up a level
Export as [feed] RSS 2.0 [feed] RSS
Group by: Type | No Grouping
Number of items: 9.

Article

Eisele, F. ORCID: 0000-0001-8267-2094 (2021). On the geometry of lattices and finiteness of Picard groups. Journal fur die Reine und Angewandte Mathematik, 2022(782), pp. 219-233. doi: 10.1515/crelle-2021-0064

Eisele, F. ORCID: 0000-0001-8267-2094 & Raedschelders, T. (2020). On solvability of the first Hochschild cohomology of a finite-dimensional algebra. Transactions of the American Mathematical Society, doi: 10.1090/tran/8064

Eaton, C. W., Eisele, F. ORCID: 0000-0001-8267-2094 & Livesey, M. (2019). Donovan’s conjecture, blocks with abelian defect groups and discrete valuation rings. Mathematische Zeitschrift, doi: 10.1007/s00209-019-02354-1

Eisele, F. ORCID: 0000-0001-8267-2094, Janssens, G. & Raedschelders, T. (2018). A reduction theorem for tau -rigid modules. Mathematische Zeitschrift, 290(3-4), pp. 1377-1413. doi: 10.1007/s00209-018-2067-4

Eisele, F. ORCID: 0000-0001-8267-2094 & Margolis, L. (2018). A counterexample to the first Zassenhaus conjecture. Adavances in Mathematics, 339, pp. 599-641. doi: 10.1016/j.aim.2018.10.004

Eisele, F. ORCID: 0000-0001-8267-2094 (2016). Blocks with a generalized quaternion defect group and three simple modules over a 2-adic ring. Journal of Algebra, 456, pp. 294-322. doi: 10.1016/j.jalgebra.2016.03.010

Working Paper

Eisele, F. ORCID: 0000-0001-8267-2094 & Livesey, M. (2020). Arbitrarily large Morita Frobenius numbers. City, University of London.

Eisele, F. ORCID: 0000-0001-8267-2094 (2020). On the geometry of lattices and finiteness of Picard groups. .

Eisele, F. ORCID: 0000-0001-8267-2094 (2020). The Picard group of an order and Külshammer reduction. .

This list was generated on Mon Dec 5 04:49:33 2022 UTC.